Martínez Ansemil, José MaríaAron, Richard M.Ponte Miramontes, María Del SocorroBierstedt, K.D.Bonet, J.Horvát, J.Maestre, M.2023-06-202023-06-201992Martínez Ansemil, J. M., Aron, R. M. & Ponte Miramontes, M. S. «Spaces of Holomorphic Functions and Germs on Quotients». North-Holland Mathematics Studies, vol. 170, Elsevier, 1992, pp. 163-77. DOI.org (Crossref), https://doi.org/10.1016/S0304-0208(08)70317-7.0-444-89378-410.1016/S0304-0208(08)70317-7https://hdl.handle.net/20.500.14352/60576INTERNATIONAL FUNCTIONAL ANALYSIS MEETING ON THE OCCASION OF THE 60TH BIRTHDAY OF PROFESSOR M VALDIVIA.PENISCOLA,OCT 22-27, 1990Let E be a complex locally convex space, F a closed subspace, and let π be the canonical quotient mapping from E onto E/F. Let H(U) [resp. H(K)] be the set of holomorphic functions on the open set U of E [resp. the set of germs of holomorphic functions on the compact set K of E]. Let π∗ be the mapping induced by π from H(π(U)) [resp. H(π(K))] into H(U) [resp. H(K)]. π∗ is always continuous for the natural topologies; the aim of the paper is to give a survey of the results concerning when π∗ is, or is not, an embedding.Spaces of holomorphic functions and germs on quotientsbook parthttps//doi.org/10.1016/S0304-0208(08)70317-7http://www.sciencedirect.com/science/article/pii/S0304020808703177metadata only access517.98Holomorphic mappings on quotient spacesCompact open topologyEmbeddingFréchet-Montel non-Schwartz spaceMontel spaceAnálisis funcional y teoría de operadores